Taiwanese Journal of Mathematics

INFINITESIMAL GENERATORS OF RANDOM POSITIVE SEMIGROUPS

Hiroshi Kunita

Full-text: Open access

Abstract

We rst show the existence of a random innitesimal generator of a given random positive semigroup under some conditions. Then we represent it as a random second order integro-dierential operator.

Article information

Source
Taiwanese J. Math., Volume 1, Number 4 (1997), 371-387.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406117

Digital Object Identifier
doi:10.11650/twjm/1500406117

Mathematical Reviews number (MathSciNet)
MR1486560

Zentralblatt MATH identifier
0897.60076

Subjects
Primary: 60H30: Applications of stochastic analysis (to PDE, etc.)

Keywords
random positive semigroup infinitesimal generator

Citation

Kunita, Hiroshi. INFINITESIMAL GENERATORS OF RANDOM POSITIVE SEMIGROUPS. Taiwanese J. Math. 1 (1997), no. 4, 371--387. doi:10.11650/twjm/1500406117. https://projecteuclid.org/euclid.twjm/1500406117


Export citation